| Catalog Number |
468-380 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii, anxiety-product/procedure.
Event or Problem Description
Healthcare professional reported left side capsular contracture baker grade iii and implant removal from textured to smooth due to the concerns of the product.Device remains implanted.
Event or Problem Description
The device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., d.6b., h.6.
Event or Problem Description
Healthcare professional reported, left side capsular contracture, baker grade iii.And textured to smooth, due to the concerns of the product.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety-product/procedure: unable to observe, since it is not related to the device.Capsular contracture: unable to observe since, it is not related to the device.Additional observations: observed opening assessed, as surgical damage.No further actions are required, as no manufacturing issues are observed.